EN AR FR ES DE
► Apap Noc (diphenhydramine + paracetamol) - Practical Medicine

Apap Noc (diphenhydramine + paracetamol) - coated tablets

The name of the preparation Character; dose; package Manufacturer Price 100% Price after refund In which pharmacy?
Apap Night coated tablets; 1 tabl contains: 500 mg of paracetamol, 25 mg of diphenhydramine hydrochloride; 24 tabl. US Pharmacia 14.49 Check
Apap Night coated tablets; 1 tabl contains: 500 mg of paracetamol, 25 mg of diphenhydramine hydrochloride; 50 tabl. US Pharmacia 22.99 Check
Apap Night coated tablets; 1 tabl contains: 500 mg of paracetamol, 25 mg of diphenhydramine hydrochloride; 6 tables US Pharmacia 5.49 Check

Note: reimbursed drug prices are in line with the regulations in force from July 1, 2018.

The preparation contains the substance:diphenhydramine + paracetamol

The drug is available without a prescription

What is Apap Night?

The product contains paracetamol, analgesic and antipyretic, and diphenhydramine, an antihistamine, which also has a sedative and hypnotic effect.

What does Apap Night contain and how does it work?

It is a combined preparation containing 2 active substances: paracetamol and diphenhydramine. Paracetamol has analgesic and antipyretic effects. The mechanism of its action consists in inhibiting the activity of cyclooxygenase 2 (COX-2) in the brain and in the spinal cord, the enzyme responsible for the synthesis of prostaglandins. Paracetamol has no anti-inflammatory activity because it practically does not inhibit the activity of cyclooxygenases and prostaglandin synthesis in peripheral tissues. It does not damage the gastric mucosa. It does not inhibit platelet aggregation and does not affect the coagulation process. The other component of the preparation is diphenhydramine, an antihistamine. Diphenhydramine blocks histamine type 1 (H1) receptors. In this way, it inhibits the action of histamine and alleviates histamine-dependent symptoms of allergic reactions such as sneezing, runny nose, swelling and itching of the mucous membranes, tearing. It also works calming and sleeping. It facilitates falling asleep and prevents nocturnal awakenings caused by pain. After oral administration, paracetamol and diphenhydramine are well and rapidly absorbed from the gastrointestinal tract. Both components of the preparation penetrate the placenta and into breast milk.

When should I use Apap Night?

The preparation is indicated for short-term treatment of pain causing difficulty in falling asleep, including headache, muscle pain, bone and joint pain, toothache, dysmenorrhea, nerve pain, cold and flu pains.

When not to use this preparation?

Unfortunately, even if there are indications to use the preparation, it can not always be used. You can not use the product if you are allergic (you are hypersensitive) to any of the ingredients.
The use of the preparation is contraindicated in people:
· With severe renal or hepatic impairment
· With viral hepatitis
· MAO inhibitors that have been used concurrently or over the last two weeks
· With glaucoma
· With the growth of the prostate gland
· Patients with porphyria
· With asthma during the exacerbation phase.
Do not use the preparation in children under 12 years of age.
It should not be used in pregnant women or in women who are breast-feeding.

Take special care with Apap Noc?

Certain diseases and other circumstances may constitute a contraindication to use or indication to change the dosage of the preparation. In some situations it may be necessary to carry out specific check-ups.
Other paracetamol-containing medicines should not be used in parallel due to the risk of overdose and severe side effects (including liver damage).Check whether other medicines used do not contain paracetamol.
Do not use doses higher than recommended, as this will not increase the effectiveness of the medicine and may cause severe liver damage.
In people who are debilitated, undernourished or regularly consuming alcohol, there is an increased risk of liver damage.
Alcohol should not be consumed while using the product. Consumption of alcohol during the use of the preparation may lead to toxic liver damage and its inefficiency.
Caution should be exercised in patients with impaired renal or hepatic function, cardiac arrhythmias, hypertension, patients with epilepsy, and myasthenia gravis (myasthenia gravis), with hyperthyroidism, with pyloric stenosis and in the elderly.
If you have the above conditions or diseases, you should consult your doctor before using the product.
The preparation causes drowsiness, should be taken only at bedtime.

Does this preparation affect the ability to drive vehicles?
Do not drive or operate machines / machines while using the product.

Dosage of Apap Noc

The preparation is in the form of coated tablets for oral use. Use the preparation as recommended. Do not exceed the recommended doses, because it will not increase the effectiveness of the drug and may harm your health and life. If you have any doubts about the use of the preparation, consult your doctor.
Adults and adolescents after the age of 12: 1-2 tablets 30 minutes before bedtime.
You should not use the preparation for more than 7 days without consulting your doctor.

Can I use Apap Noc during pregnancy and breastfeeding?

During pregnancy, do not use any medicine without consulting your doctor!
It is very important that before using any medicine during pregnancy or breastfeeding, consult a physician and explain beyond any doubt the potential risks and benefits associated with the use of the drug. If you are pregnant or planning to become pregnant, consult your doctor before using the product.
It should not be used in pregnant women or in women who are breast-feeding.

Can I use other preparations in parallel?

Tell your doctor about all medicines you have recently taken, including those that are over the counter.
Do not use if other medicines containing paracetamol are taken (risk of paracetamol overdose and serious side effects, including liver damage). Check whether other medicines used do not contain paracetamol.
Paracetamol (used for a long time) may increase the effect of anticoagulants from the coumarin group (eg warfarin) increasing the risk of bleeding. The INR should be monitored during the parallel use of these drugs, as well as within a week after discontinuation of paracetamol.
Do not use with MAO inhibitors or within 2 weeks after discontinuing their use. Paracetamol used with MAO inhibitors may cause arousal and high fever.
The preparation may increase the effect of central nervous system depressants, such as hypnotics, sedatives, anxiolytics, and opioid analgesics.
May increase the effect and toxicity of neuroleptic drugs (eg haloperidol and other butyrophenol derivatives), antidepressants (eg fluoxetine, paroxetine, tricyclic antidepressants), anticonvulsants (eg phenytoin, carbamazepine), hypnotics and barbiturates (eg phenobarbital) as well as other drugs affecting the activity of liver microsomal enzymes, including rifampicin (the risk of liver damage).
Administration of paracetamol in combination with chloramphenicol may increase the concentration of chloramphenicol.
Do not consume alcohol during the use period. Consumption of alcohol during the use of the preparation may lead to toxic liver damage and its inefficiency.
Paracetamol may affect the results of some laboratory tests (eg blood glucose determination, liver function tests, pancreatic insufficiency assessment, prothrombin time measurement, urine metadrenaline test and others).

What side effects can occur?

Like all medicines, Apap Noc can cause side effects, although they will not occur in all patients who use this product.Remember that the expected benefits of using the drug are usually greater than the damage resulting from the occurrence of side effects.
Side effects of paracetamol are rare or very rare. Due to the content of paracetamol, the preparation may cause: liver dysfunction (in the case of paracetamol overdose or long-term use may be acute liver failure, liver damage or necrosis), nausea, vomiting, digestive disorders, acute and chronic pancreatitis, renal dysfunction (necrosis renal warts during prolonged use, nephropathy, tubulopathy), haematological disorders (thrombocytopenia, agranulocytosis, anemia, leukopenia, neutropenia). Possible hypersensitivity reactions: pruritus, urticaria, rash, erythema, and life-threatening angioneurotic edema (symptoms may include swelling of the lips, larynx, tongue, dyspnoea), bronchospasm, especially in patients with hypersensitivity to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs, anaphylactic reactions, up to the symptoms of anaphylactic shock (increased heart rate, rapid decrease in blood pressure, loss of consciousness). Very rare severe skin reactions.
Due to the content of diphenhydramine the preparation may cause: drowsiness, dizziness, disorientation, anxiety, attention disorders, arrhythmias, blurred vision (blurred vision), dry mouth, throat and nose, urinary retention, gastrointestinal disorders, hypersensitivity reactions.